search results for: "Xi Zhang"
1~20 of 429 total. Next
  1. Regularity estimates of solutions to complex Monge-Ampère equations on Hermitian manifolds
    Xi Zhang, XiangWen Zhang, 2010.07.15
    arXiv:1007.2627v1 http://arxiv.org/abs/1007.2627v1 [math.DG, pdf: http://arxiv.org/pdf/1007.2627v1 18 pages]
  2. Existence of approximate Hermitian-Einstein structures on semi-stable Higgs bundles
    JiaYu Li, Xi Zhang, 2012.06.28
    arXiv:1206.6676v1 http://arxiv.org/abs/1206.6676v1 [math.DG, pdf: http://arxiv.org/pdf/1206.6676v1 ]
  3. Glueball Interpretation of $ξ$(2230)
    arXiv:hep-ph/9508326v1 http://arxiv.org/abs/hep-ph/9508326v1 [hep-ph, pdf: http://arxiv.org/pdf/hep-ph/9508326v1 Latex file, no figures] Phys.Lett.B380:189-192,1996
  4. Semi-stable Higgs sheaves and Bogomolov type inequality
    arXiv:1601.00729v1 http://arxiv.org/abs/1601.00729v1 [math.DG, pdf: http://arxiv.org/pdf/1601.00729v1 ]
  5. The limit of the Hermitian-Yang-Mills flow on reflexive sheaves
    arXiv:1704.07076v1 http://arxiv.org/abs/1704.07076v1 [math.DG, pdf: http://arxiv.org/pdf/1704.07076v1 ]
  6. $L^p$ Boundedness of rough Bi-parameter Fourier Integral Operators
    Qing Hong, Guozhen Lu, Lu Zhang, 2015.10.04
    arXiv:1510.00986v1 http://arxiv.org/abs/1510.00986v1 [math.AP, pdf: http://arxiv.org/pdf/1510.00986v1 29 pages]
  7. Energy properness and Sasakian-Einstein metrics
    Xi Zhang, 2010.07.15
    arXiv:1007.2626v1 http://arxiv.org/abs/1007.2626v1 [math.DG, pdf: http://arxiv.org/pdf/1007.2626v1 27 pages] Commun.Math.Phys.306:229-260,2011
  8. A New Extension of Serrin's Lower Semicontinuity Theorem
    Hu Xiaohong, Zhang Shiqing, 2012.05.13
    arXiv:1205.2826v1 http://arxiv.org/abs/1205.2826v1 [math.FA, pdf: http://arxiv.org/pdf/1205.2826v1 ]
  9. Electronic Raman Scattering On Individual Single Walled Carbon Nanotubes
    arXiv:1405.2218v1 http://arxiv.org/abs/1405.2218v1 [cond-mat.mes-hall, pdf: http://arxiv.org/pdf/1405.2218v1 4 pages, 3 figures]
  10. A $\mathcal C^{2,α}$ estimate of the complex Monge-Ampère equation
    Chao Li, Jiayu Li, Xi Zhang, 2017.05.24
    arXiv:1705.08634v1 http://arxiv.org/abs/1705.08634v1 [math.DG, pdf: http://arxiv.org/pdf/1705.08634v1 ]
  11. A mean value formula and a Liouville theorem for the complex Monge-Ampère equation
    Chao Li, Jiayu Li, Xi Zhang, 2017.09.18
    arXiv:1709.05754v1 http://arxiv.org/abs/1709.05754v1 [math.DG, pdf: http://arxiv.org/pdf/1709.05754v1 ]
  12. Universal Properties of the Ultra-Cold Fermi Gas
    arXiv:0809.1892v1 http://arxiv.org/abs/0809.1892v1 [cond-mat.str-el, pdf: http://arxiv.org/pdf/0809.1892v1 ]
  13. Remarks on the distribution of the primitive roots of a prime
    Shane Chern, 2016.03.08
    arXiv:1603.02391v1 http://arxiv.org/abs/1603.02391v1 [math.NT, pdf: http://arxiv.org/pdf/1603.02391v1 ] Funct. Approx. Comment. Math. 57 (2017), no. 1, 39--46
  14. An Elementary Proof for the Structure of Derivatives in Probability Measures
    Cong Wu, Jianfeng Zhang, 2017.05.23
    arXiv:1705.08046v1 http://arxiv.org/abs/1705.08046v1 [math.PR, pdf: http://arxiv.org/pdf/1705.08046v1 3 pages]
  15. The $\mathcal C^{2,α}$ estimate of complex Monge-Ampere equation
    arXiv:1006.4261v1 http://arxiv.org/abs/1006.4261v1 [math.CV, pdf: http://arxiv.org/pdf/1006.4261v1 8 pages]
  16. Generation of relative commutator subgroups in Chevalley groups
    arXiv:1212.5432v1 http://arxiv.org/abs/1212.5432v1 [math.RA, pdf: http://arxiv.org/pdf/1212.5432v1 ]
  17. Spreading Speeds and Traveling Waves of Nonlocal Monostable Equations in Time and Space Periodic Habitats
    arXiv:1307.6576v3 http://arxiv.org/abs/1307.6576v3 [math.DS, pdf: http://arxiv.org/pdf/1307.6576v3 38 Pages] Discrete and Continuous Dynamical Systems A,Volume 35,Number 4,April 2015,pp.1609-1640
  18. Analysis of a growing dynamic length scale in a glass-forming binary hard-sphere mixture
    arXiv:1101.2655v1 http://arxiv.org/abs/1101.2655v1 [cond-mat.soft, pdf: http://arxiv.org/pdf/1101.2655v1 ]
  19. A note on curvature estimate of the Hermitian-Yang-Mills flow
    arXiv:1611.04272v1 http://arxiv.org/abs/1611.04272v1 [math.DG, pdf: http://arxiv.org/pdf/1611.04272v1 ]
  20. Optimal shortcuts for atomic transport in anharmonic traps
    arXiv:1602.04643v1 http://arxiv.org/abs/1602.04643v1 [quant-ph, pdf: http://arxiv.org/pdf/1602.04643v1 13 pages, 5 figures]
search results for: "Xi Zhang"
1~20 of 429 total. Next